Affordable Access

Imiquimod-induced subacute cutaneous lupus erythematosus-like changes.

Authors
  • Maguiness, Sheilagh M
  • Farsani, Terry T1
  • Zedek, Daniel C
  • Berger, Timothy G
  • 1 Palo Alto Medical Foundation, 701 E El Camino Real, Mountain View, CA 94306, USA. [email protected]
Type
Published Article
Journal
Cutis
Publication Date
Jun 01, 2015
Volume
95
Issue
6
Pages
349–351
Identifiers
PMID: 26125212
Source
Medline
License
Unknown

Abstract

Imiquimod is a topical immunomodulator used to treat genital warts and cutaneous malignancies that exerts its effects via induction of proinflammatory cytokines through activation of toll-like receptor (TLR) 7. Although subacute cutaneous lupus erythematosus (SCLE) has been reported in association with multiple systemic medications, SCLE in patients treated with topical agents has not been widely reported. We report the case of a 50-year-old woman with local induction of lesions that clinically and histologically resembled SCLE following treatment with topical imiquimod.

Report this publication

Statistics

Seen <100 times